# SDR SWIA2025041500327

- Difficulty date: March 27, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N203SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000625
- Aircraft time: 21,013 hours, 12,495 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain Mast
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE HEATED DRAIN MAST FWD BRACKET CORRODED     (C-CHECK RO 4/11/2025)    REMOVED AND REPLACED REAR FUSELAGE HEATED DRAIN MAST FWD BRACKET REF. EMB SRM 51-40-08.  SEE CONTINUATION CARD FOR WORK PERFORMED. NO CHANGE TO WEIGHT AND BALANCE.
